MathSciNet Relay Station
MathSciNet bibliographic data
MR853955 30C60 (22E40)
Martin, Gaven J. Discrete quasiconformal groups that are not the quasiconformal conjugates of Möbius groups. Ann. Acad. Sci. Fenn. Ser. A I Math. 11 (1986), no. 2, 179–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement